RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 2, страницы 162–184 (Mi rcd108)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Systems of Kowalevski Type and Discriminantly Separable Polynomials

Vladimir Dragovićab, Katarina Kukićc

a Mathematical Institute SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia
b The Department of Mathematical Sciences, University of Texas at Dallas, 800 West Campbell Road, Richardson TX 75080, USA
c Faculty for Traffic and Transport Engineering, University of Belgrade, Vojvode Stepe 305, 11000 Belgrade, Serbia

Аннотация: Starting from the notion of discriminantly separable polynomials of degree two in each of three variables, we construct a class of integrable dynamical systems. These systems can be integrated explicitly in genus two theta-functions in a procedure which is similar to the classical one for the Kowalevski top. The discriminantly separable polynomials play the role of the Kowalevski fundamental equation. Natural examples include the Sokolov systems and the Jurdjevic elasticae.

Ключевые слова: integrable systems, Kowalevski top, discriminantly separable polynomials, systems of Kowalevski type

Финансовая поддержка Номер гранта
Serbian Ministry of Science and Technological Development 174020
The research was partially supported by the Serbian Ministry of Science and Technological Development, Project 174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354714020026

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J35, 37K60, 70E17, 70E40, 39A10
Поступила в редакцию: 30.08.2013
Язык публикации: английский

Образец цитирования: Vladimir Dragović, Katarina Kukić, “Systems of Kowalevski Type and Discriminantly Separable Polynomials”, Regul. Chaotic Dyn., 19:2 (2014), 162–184

Цитирование в формате AMSBIB
\RBibitem{DraKuk14}
\by Vladimir~Dragovi\'c, Katarina~Kuki{\'c}
\paper Systems of Kowalevski Type and Discriminantly Separable Polynomials
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 2
\pages 162--184
\mathnet{http://mi.mathnet.ru/rcd108}
\crossref{https://doi.org/10.1134/S1560354714020026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3189255}
\zmath{https://zbmath.org/?q=an:06392318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334198000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898724479}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd108
  • http://mi.mathnet.ru/rus/rcd/v19/i2/p162

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. Dragovic, K. Kukic, “Discriminantly separable polynomials and quad-equations”, J. Geom. Mech., 6:3 (2014), 319–333  crossref  mathscinet  zmath  isi  scopus
    2. V. Dragovic, K. Kukic, “Role of discriminantly separable polynomials in integrable dynamical systems”, Tim 2013 Physics Conference, AIP Conf. Proc., 1634, eds. O. Bunoiu, N. Avram, A. Popescu, Amer. Inst. Phys., 2014, 3–8  crossref  isi
    3. П. Е. Рябов, А. Ю. Савушкин, “Фазовая топология волчка Ковалевской – Соколова”, Нелинейная динам., 11:2 (2015), 287–317  mathnet
    4. Mikhail P. Kharlamov, Pavel E. Ryabov, Alexander Yu. Savushkin, “Topological Atlas of the Kowalevski–Sokolov Top”, Regul. Chaotic Dyn., 21:1 (2016), 24–65  mathnet  crossref  mathscinet  zmath
    5. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Обобщения случая Ковалевской и кватернионы”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 41–52  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Generalizations of the Kovalevskaya case and quaternions”, Proc. Steklov Inst. Math., 295 (2016), 33–44  crossref  isi
    6. V. Dragovic, K. Kukic, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017), 229–236  crossref  isi  scopus
    7. Vladimir Dragović, Milena Radnović, “Caustics of Poncelet Polygons and Classical Extremal Polynomials”, Regul. Chaotic Dyn., 24:1 (2019), 1–35  mathnet  crossref
  • Просмотров:
    Эта страница:48
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019